# SDR UPS97823047

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, VERTICAL STIFFENER AFT SIDE OF F/S 8 ABOVE LONGERON 28R EXFOLIATED.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-3-1 FIG 3, 51-1-8, 52-2-0 FIG 2, AND 51-1-20.
